MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; MICROBLOCK ASSEMBLY

ORTHALIGN, INC. KNEEALIGN 2; MICROBLOCK ASSEMBLY
Model Number 402042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation of the femoral cutting block, distal paddle, and microblock was performed.The cutting block was able to be assembled to the returned microblock without any issue.There were no issues observed during a fit check of all three mechanical instruments.No issues were observed with the distal paddle.No issues were observed with the microblock.No issues were observed with the femoral cutting block.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if alert limits are exceeded.Orthalign, inc.Will continue to monitor this issue and take action if alert limits are exceeded.This initial report is being filed after the due date as the initial submission was found to have not be received during an attempt to submit the follow-up report.At that time, the error message "error: initial report / prior supplement has not been received.The initial report is missing." alerted orthalign inc of the issue prompting the submission of this as an initial report.
 
Event or Problem Description
It was reported that total knee arthroplasty was performed with kneealign.Femoral distal cut was supposed to be 9mm but the femoral bone was actually cut about 15mm.

Brand Name
KNEEALIGN 2
Common Device Name
MICROBLOCK ASSEMBLY
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key12099232
Report Number3007521480-2021-00014
Device Sequence Number14450387
Product Code OLO
UDI-Device Identifier00858704006336
UDI-Public00858704006336
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number402042
Device Catalogue Number402042
Device Lot Number12050101Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;